Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Allergic Bronchopulmonary Aspergillosis patient, high level of Immunoglobulin E, asthmatic attack, severe chest pain, suggested steroids, side effects. Other treatment?

Hello, i am having Allergic Bronchopulmonary Aspergillosis as detected from CT scan and high level of Ig E level in blood . due to this i am getting asthamatic attack with severe chest pain . I am 29 yrs old woking woman in mumbai. Doctor has suggested to take treatment of steriod with atifungal drung. but my body is highly sensitive to steriods. i get immediate side effect of steriod on body like pains in legs and joints, moon face body waith gain etc... thats the reason i am avoiding taking steriods but that infection is increasing on both sides... in such case how to treat ABPA? can i go for job or do i need to take complete rest? pls answer....
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Greetings !

If you are sensitive to steroids then why don't you take some alternative medicines.Ayurveda has very good results in respiratory allergies and has no recurrence.The results are seen in 3 weeks.The rasayana medicines of Ayurveda helps to build the immunity so lowering the IgE levels.
Answered: Wed, 1 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor